Alert archive / Missouri / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 138, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 3, 2022, 4:29 PM CDT for Madison County, Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2022, 4:29 PM CDT (21:29 UTC)
- Expired
- Aug 3, 2022, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:40 PM CDT | HAIL 0.88 | 2 Wsw Alton, IL | PEA TO NICKEL SIZE HAIL AT BLUFF STREET AND STATE STREET. |
| Aug 3, 4:55 PM CDT | TSTM WND DMG | 2 Ene Granite City, IL | LARGE TREE BRANCHES DOWN. |
| Aug 3, 5:08 PM CDT | TSTM WND DMG | Glen Carbon, IL | NUMEROUS TREES, TREE LIMBS AND POWER LINES BLOWN DOWN, SOME OF WHICH WERE BLOCKING ROADS IN THE OAKDALE LAKE DRIVE AREA. |
| Aug 3, 5:14 PM CDT | TSTM WND DMG | 2 Ene Glen Carbon, IL | 3-4 INCH DIAMETER TREE LIMBS DOWN. |
| Aug 3, 5:19 PM CDT | TSTM WND DMG | 2 Wsw Glen Carbon, IL | REPORT FROM MPING: TREE LIMBS BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2195 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
986
WUUS53 KLSX 032129
SVRLSX
ILC119-MOC183-189-032215-
/O.NEW.KLSX.SV.W.0138.220803T2129Z-220803T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
429 PM CDT Wed Aug 3 2022
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Madison County in southwestern Illinois...
Northeastern St. Charles County in east central Missouri...
Northeastern St. Louis County in east central Missouri...
* Until 515 PM CDT.
* At 429 PM CDT, a severe thunderstorm was located over West Alton,
moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Alton, Godfrey and East Alton around 440 PM CDT.
Wood River, Pontoon Beach, South Roxana and Hartford around 445 PM
CDT.
Other locations in the path of this severe thunderstorm include
Bethalto, Roxana, Rosewood Heights, Edwardsville and Dorsey.
This includes Interstate 55 in Illinois near exit 23.
This also includes Confluence State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3877 8987 3871 9021 3872 9021 3875 9018
3877 9017 3877 9018 3875 9019 3870 9026
3869 9034 3890 9039 3893 9031 3892 9028
3894 9027 3900 9007 3900 8996
TIME...MOT...LOC 2129Z 248DEG 26KT 3884 9024
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble2 follow-up statements
849
WWUS53 KLSX 032151
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
451 PM CDT Wed Aug 3 2022
ILC119-MOC183-189-032215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-220803T2215Z/
Madison IL-St. Charles MO-St. Louis MO-
451 PM CDT Wed Aug 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...NORTHEASTERN
ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI...
At 451 PM CDT, severe thunderstorms were located along a line
extending from Alton to near Spanish Lake, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wood River, East Alton, Rosewood Heights, Bethalto, Hartford,
Pontoon Beach, South Roxana, Roxana, Dorsey, Edwardsville and Glen
Carbon.
This also includes Confluence State Park.
This includes Interstate 55 in Illinois near exit 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3877 8987 3871 9021 3872 9021 3875 9018
3877 9017 3877 9018 3875 9019 3873 9022
3892 9028 3894 9027 3900 9007 3900 8996
TIME...MOT...LOC 2151Z 254DEG 21KT 3891 9012 3878 9016
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble055
WWUS53 KLSX 032157
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
457 PM CDT Wed Aug 3 2022
ILC119-MOC183-189-032215-
/O.CON.KLSX.SV.W.0138.000000T0000Z-220803T2215Z/
Madison IL-St. Charles MO-St. Louis MO-
457 PM CDT Wed Aug 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...EAST CENTRAL
ST. CHARLES AND EASTERN ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI...
At 457 PM CDT, a severe thunderstorm was located over South Roxana,
moving east at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Broadcast media.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Granite City, Alton, Edwardsville, Godfrey, Glen Carbon, Wood River,
Bethalto, Pontoon Beach, Madison, Spanish Lake, East Alton, South
Roxana, Roxana, Hartford, West Alton, Dorsey, Rosewood Heights,
Glasgow Village, Poag and Kuhn.
This also includes Confluence State Park.
This includes Interstate 55 in Illinois near exit 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3872 9017 3875 9018 3877 9017 3877 9018
3875 9019 3894 9021 3900 9000 3900 8996
3877 8987
TIME...MOT...LOC 2157Z 263DEG 24KT 3880 9009
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:25 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 3, 3:25 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
325 PM CDT Wed Aug 3 2022
.SHORT TERM... (Through Late Thursday Night)
Issued at 322 PM CDT Wed Aug 3 2022
Key Messages:
1) While dangerous heat indexes will persist for another few hours
in some areas, the primary concern the rest of the night will be
widespread showers and thunderstorms, which will move slowly
through the area between now and mid morning tomorrow. The primary
hazards associated with this storms are expected to be occasional
damaging wind gusts and localized flash flooding.
As of 2:30 PM, numerous thunderstorms developed across parts of
eastern Missouri and west-central Illinois, with early afternoon
convective initiation triggered by a combination of strong surface
heating ahead of a surging outflow boundary. These storms are
developing within a strongly unstable environment, featuring
MLCAPE values ranging from 2500 to as much as 4000 J/kg and
largely driven by the very warm and humid boundary layer. On the
other hand, bulk shear values are rather weak where these storms
have developed, likely less than 25kt from 0-6km. Given these
general parameters, thunderstorms in this initial round will
likely struggle to become organized, and will likely remain as
semi-discrete clusters until cold pool interactions potentially
drive upscale growth into a more linear complex. However, there
are some suggestions that these storms may be capable of producing
severe downbursts, including very high DCAPE and Microburst
Composite values. As such, a Severe Thunderstorm Watch as been
issued for a large portion of the area this afternoon through 8 PM
this evening. Aside from damaging wind gusts, occasional large
hail is also possible, along with bursts of very heavy rain rates.
As the evening progresses, storms will likely continue to grow
upscale, with perhaps additional rounds of thunderstorms developing
upstream from this initial activity. While storm motions will
largely be west to east, the larger region of thunderstorm activity
will spread southward slowly as it grows in coverage. As this
occurs, the primary hazard is expected to transition from a damaging
wind threat to a heavy rain and flash flooding threat, as storms
will likely continue to be extremely efficient rain producers even
if they loose a bit of strength in terms of wind gusts. Warm cloud
depths of around 4.5km, anomalously high precipitable water values
of 2 to 2.5 inches, and Corfidi vector orientations that support
westward back-building will all enhance the potential for locally
heavy rain, both in terms of instantaneous rates (2+" inches per
hour at times) and potential training of storms. As such, a broad
area of 1 to 3 inch rain accumulations is likely, with locally
higher amounts of 3 to 6 inches possible as well. The most
consistent signal for the heaviest rain totals has been across the
Ozarks region, but more recent trends suggest that these locally
higher amounts will be possible farther north across areas like
south-central Illinois and even potentially the St. Louis metro
area. While some of these areas could still use more rain to
alleviate drought conditions and should be receptive to water, other
areas have seen copious rainfall over the last several days. The
latter may pose an increased risk of flash flooding should storms
move over these areas.
In any case, convection will slowly spread south to southeast
through the overnight hours, and gradually taper off during the
early to mid morning tomorrow. Meanwhile, a weak cold front will
shift into the area from the north and stall tomorrow, providing
some modest heat relief. While this will be enough to bring
temperatures down to near normal values, the front will stall
somewhere north of the I-70 line, leaving in place a modified but
still rather humid airmass. As such, afternoon heating tomorrow may
be enough to generate a few more afternoon thunderstorms, likely
much weaker and more scattered in nature given the weakly sheared
environment and lack of a major forcing mechanism.
BRC
.LONG TERM... (Friday through Next Wednesday)
Issued at 322 PM CDT Wed Aug 3 2022
On Friday and Saturday, an upper level ridge is expected to slowly
amplify and nudge eastward into the Mississippi Valley region,
prompting a gradual warming and drying trend. While a few isolated
showers will again be possible Friday afternoon, most likely across
parts of southwest Illinois, by Saturday precipitation chances will
likely shift to the east of the area. But while we will finally lose
the potential for additional noteworthy precipitation, the tradeoff
is likely to be another round of heat and humidity Saturday and
Sunday afternoons, with heat index values likely to climb above 100
degrees on both days yet again.
Sunday night and beyond, confidence is increasing that another cold
front will sink into the area as a shortwave moves through the Great
Lakes region. While there remain timing uncertainties, ensemble
guidance has increasingly indicated that we will likely return to a
convectively active period early next week. While there remains
considerable variability among members, a majority now support
widespread rainfall between Monday night and Tuesday as this
boundary sinks into the area. This pattern also suggests a cooling
trend overall, although ensemble temperature forecast spreads
increase dramatically Monday and beyond, reflecting the high degree
of variation in the passage and strength of the cold front.
BRC
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 147 PM CDT Wed Aug 3 2022
The passage of a cold front tonight will bring storms to the area.
These storms are currently located in Northern Missouri ahead of the
front. The most likely time for thunderstorms is 00Z to 04Z for the
St. Louis area and Central MO, however, confidence is not high on
the exact timing. Some of these storms could produce winds up to 60
mph and large hail. The line of storms may bring low ceilings and
low visibility, causing IFR conditions. Additionally, there is low
confidence for scattered fog in the morning around 12Z following the
showers in Eastern MO.
REM/BRC
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 73 86 73 89 / 90 30 10 30
Quincy 72 86 70 87 / 50 10 5 5
Columbia 72 90 71 92 / 70 10 5 5
Jefferson City 73 90 72 93 / 80 20 5 10
Salem 72 83 72 86 / 90 60 20 40
Farmington 71 85 70 89 / 90 80 20 40
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
Flood Watch from 7 PM CDT this evening through Thursday morning
for Cole MO-Franklin MO-Gasconade MO-Moniteau MO-Osage MO-
Saint Charles MO-Saint Louis City MO-Saint Louis MO-Warren
MO.
Flood Watch from 10 PM CDT this evening through Thursday morning
for Crawford MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
Saint Francois MO-Sainte Genevieve MO-Washington MO.
IL...Heat Advisory until 8 PM CDT this evening for Bond IL-Brown IL-
Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair-Washington IL.
Flood Watch from 7 PM CDT this evening through Thursday morning
for Greene IL-Jersey IL-Macoupin IL-Madison IL-Montgomery
IL.
Flood Watch from 10 PM CDT this evening through Thursday morning
for Bond IL-Clinton IL-Fayette IL-Marion IL-Monroe IL-
Randolph IL-Saint Clair-Washington IL.
&&
WFO LSXHazardous weather outlook, Aug 3, 3:35 PM CDT, 54 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 335 PM CDT Wed Aug 3 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-042045- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 335 PM CDT Wed Aug 3 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. A heat advisory continues for all but northeast Missouri and a part of west central Illinois through early this evening. Thunderstorms are expected to continue to expand over northeast Missouri and west central Illinois this evening, and move southeast across the area through the evening and overnight. Some of the storms could be severe, primarily late this afternoon and evening. Damaging winds are the primary threat, and large hail is also possible. Locally heavy rainfall is expected with these storms, particularly across parts of southeast and east central Missouri into southwest and south central Illinois. This could lead to isolated flash flooding in these areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The chance for isolated weak thunderstorms continues Thursday through Friday, and returns again on late Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 19
In the hours before
Local storm report, Aug 3, 4:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLOOD 3 ENE HOLSTEIN 38.67N 91.13W
08/03/2022 WARREN MO EMERGENCY MNGR
WATER OVER ROAD REPORTED. NOT REPORTED HOW
DEEP.
&&
LSJLocal storm report, Aug 3, 4:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 1 W MARTHASVILLE 38.63N 91.07W
08/03/2022 WARREN MO EMERGENCY MNGR
FALLING TIMBER REPORTED.
&&
LSJLocal storm report, Aug 3, 4:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLOOD 2 NNE HOLSTEIN 38.68N 91.16W
08/03/2022 WARREN MO EMERGENCY MNGR
2 CREEKS OVERFLOWING IN THIS AREA.
&&
LSJLocal storm report, Aug 3, 4:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 2 SW ALTON 38.89N 90.18W
08/03/2022 MADISON IL BROADCAST MEDIA
MULTIPLE TREES DOWN ON 4TH AND HENRY
STREETS.
&&
LSJLocal storm report, Aug 3, 4:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 4 W WHITE OAK 39.50N 89.65W
08/03/2022 MONTGOMERY IL LAW ENFORCEMENT
ROAD SIGN BLOWN OVER NEAR NORTH BOUND LANES
OF I-55 ABOUT 4 MILES NORTH OF FARMERSVILLE.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:45 PM CDT | Flood Watch | LSX | Bond, Clinton, Fayette, Greene, Jersey, Macoupin and 7 more | 20 hr |
| Aug 3, 3:04 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 41 min |
| Aug 3, 3:13 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 47 min |
| Aug 3, 3:21 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 26 min |
| Aug 3, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 45 min |
| Aug 3, 4:12 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 48 min |
| Aug 3, 4:22 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 21 min |
| Aug 3, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 36 min |
| Aug 3, 5:05 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 40 min |
| Aug 3, 5:15 PM CDT | Areal Flood Advisory | LSX | Macoupin, Montgomery | 3 hr |
| Aug 3, 5:16 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 44 min |
| Aug 3, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison, Montgomery, Saint Clair and 1 more | 41 min |
| Aug 3, 5:54 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Montgomery | 3 hr |
| Aug 3, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 60 min |
| Aug 3, 6:50 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 40 min |
| Aug 3, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 48 min |
| Aug 3, 3:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 34 min |
| Aug 3, 3:28 PM CDT | Areal Flood Advisory | LSX | Warren | 3 hr |
| Aug 3, 3:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 26 min |
| Aug 3, 3:49 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 24 min |
| Aug 3, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 41 min |
| Aug 3, 5:41 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2022Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.